# SDR ASOA04392

- Difficulty date: May 30, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 363782
- Condition: Broken
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 601R461041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE AFT EMERGENCY FLOOR LIGHT POWER CABLE WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLOOR LIGHT POWER STRIP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
